Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

How long can i take lomela and melanorm4?

i m 21 yrs old and have been using lomela at night and melanorm4 at morning for a week and my spot has reduced to quite an extent. should i stop using it nw coz my skin is turning red now near d spot?
Asked On : Sun, 24 Jul 2011
Answers:  2 Views:  780
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Welcome to HCM
Read your prob, both cream which you used work in acne, both are same with different brand. it should be used at night, most common side effect of these are discolouration of skin. so if your skin turns red stop it , n you should start frequent face wash n keep your face moisturized.
dr aseem 9982583020
Answered: Sun, 24 Jul 2011
I find this answer helpful
  Anonymous's Response
thank you doc....:):)
Answered: Sun, 24 Jul 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor